Alert archive / New Mexico / Wind Advisories in 2026

Wind Advisory 1, NWS Albuquerque, NM

January 1, 202611 counties in New Mexico

NWS Albuquerque, NM issued this wind advisory at Jan 1, 2026, 10:38 PM MST for 11 counties in New Mexico. It took effect at Jan 2, 2026, 8:00 AM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 1, 2026, 10:38 PM MST (05:38 UTC)
In effect from
Jan 2, 2026, 8:00 AM MST
Expired
Jan 2, 2026, 5:00 PM MST
In force
9 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Curry County, NM, De Baca County, NM, Lincoln County, NM, Quay County, NM, Roosevelt County, NM, San Miguel County, NM, Sandoval County, NM, Santa Fe County, NM, Torrance County, NM, Valencia County, NM

The radar

The Cannon AFB radar (KFDX), 146 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 5.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2026-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2026-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1209 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

678 
WWUS75 KABQ 020538
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1038 PM MST Thu Jan 1 2026

NMZ223-233-021300-
/O.CON.KABQ.HW.W.0001.260102T1500Z-260103T0000Z/
Central Highlands-Guadalupe County-
1038 PM MST Thu Jan 1 2026

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM TO 5 PM MST
FRIDAY...

* WHAT...West winds 25 to 40 mph with gusts up to 60 mph expected.

* WHERE...Central Highlands and Guadalupe County.

* WHEN...From 8 AM to 5 PM MST Friday.

* IMPACTS...Damaging winds may blow down trees and power lines. Power
  outages are possible. Travel will be difficult, especially for high
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ221-222-229-232-235>237-239-021300-
/O.NEW.KABQ.WI.Y.0001.260102T1500Z-260103T0000Z/
Sandia and Manzano Mountains including Edgewood-Estancia Valley-
Northeast Highlands-Eastern San Miguel County-Curry County-
Roosevelt County-De Baca County-Eastern Lincoln County-
1038 PM MST Thu Jan 1 2026

...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM MST FRIDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Sandia and Manzano Mountains including Edgewood, Estancia
  Valley, Northeast Highlands, Eastern San Miguel County, Curry
  County, Roosevelt County, De Baca County, and Eastern Lincoln
  County.

* WHEN...From 8 AM to 5 PM MST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Shoemake
5 follow-up statements
965 
WWUS75 KABQ 020944
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
244 AM MST Fri Jan 2 2026

NMZ223-233-021800-
/O.CON.KABQ.HW.W.0001.260102T1500Z-260103T0000Z/
Central Highlands-Guadalupe County-
244 AM MST Fri Jan 2 2026

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM
MST THIS AFTERNOON...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph
  expected, except 30 to 40 mph with gusts up to 60 mph from the
  Clines Corners area southeastward to around Vaughn.

* WHERE...Central Highlands and Guadalupe County.

* WHEN...From 8 AM this morning to 5 PM MST this afternoon.

* IMPACTS...Damaging winds may blow down trees and power lines. Power
  outages are possible. Travel will be difficult, especially for high
  profile vehicles.

* ADDITIONAL DETAILS...The strongest crosswinds will impact
  southwest-to-northeast oriented roads like Highway 54 through the
  Vaughn area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ234-021800-
/O.EXA.KABQ.WI.Y.0001.260102T1500Z-260103T0000Z/
Quay County-
244 AM MST Fri Jan 2 2026

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS
AFTERNOON...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph
  expected, except 25 to 35 mph with gusts up to 50 mph south of
  I-40.

* WHERE...Quay County.

* WHEN...From 8 AM this morning to 5 PM MST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs may be blown down. Expect strong crosswinds on area roadways.

* ADDITIONAL DETAILS...The strongest winds are forecast from midday
  through the afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ221-222-229-232-235>237-239-021800-
/O.CON.KABQ.WI.Y.0001.260102T1500Z-260103T0000Z/
Sandia and Manzano Mountains including Edgewood-Estancia Valley-
Northeast Highlands-Eastern San Miguel County-Curry County-
Roosevelt County-De Baca County-Eastern Lincoln County-
244 AM MST Fri Jan 2 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST
THIS AFTERNOON...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph
  expected.

* WHERE...Sandia and Manzano Mountains including Edgewood, Estancia
  Valley, Northeast Highlands, Eastern San Miguel County, Curry
  County, Roosevelt County, De Baca County, and Eastern Lincoln
  County.

* WHEN...From 8 AM this morning to 5 PM MST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs may be blown down. Expect strong crosswinds on area roadways.

* ADDITIONAL DETAILS...The strongest winds are forecast from midday
  through the afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

44
510 
WWUS75 KABQ 021322
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
622 AM MST Fri Jan 2 2026

NMZ223-233-021600-
/O.CON.KABQ.HW.W.0001.260102T1500Z-260103T0000Z/
Central Highlands-Guadalupe County-
622 AM MST Fri Jan 2 2026

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph
  expected, except 30 to 40 mph with gusts up to 60 mph from the
  Clines Corners area southeastward to around Vaughn.

* WHERE...Central Highlands and Guadalupe County.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Damaging winds may blow down trees and power lines. Power
  outages are possible. Travel will be difficult, especially for high
  profile vehicles.

* ADDITIONAL DETAILS...The strongest crosswinds will impact
  southwest-to-northeast oriented roads like Highway 54 through the
  Vaughn area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ201-021600-
/O.NEW.KABQ.FG.Y.0001.260102T1322Z-260102T1600Z/
Northwest Plateau-
622 AM MST Fri Jan 2 2026

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM MST THIS MORNING...

* WHAT...Visibility under a half mile in dense fog.

* WHERE...Northwest Plateau including Farmington, Aztec, and
  Bloomfield.

* WHEN...Until 9 AM MST this morning.

* IMPACTS...Low visibility and wet roads could make driving
  conditions hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

NMZ221-222-229-232-234>237-239-021600-
/O.CON.KABQ.WI.Y.0001.260102T1500Z-260103T0000Z/
Sandia and Manzano Mountains including Edgewood-Estancia Valley-
Northeast Highlands-Eastern San Miguel County-Quay County-Curry
County-Roosevelt County-De Baca County-Eastern Lincoln County-
622 AM MST Fri Jan 2 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph
  expected.

* WHERE...Sandia and Manzano Mountains including Edgewood, Estancia
  Valley, Northeast Highlands, Eastern San Miguel County, Quay
  County, Curry County, Roosevelt County, De Baca County, and Eastern
  Lincoln County.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs may be blown down. Expect strong crosswinds on area roadways.

* ADDITIONAL DETAILS...The strongest winds are forecast from midday
  through the afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

44
283 
WWUS75 KABQ 021547
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
847 AM MST Fri Jan 2 2026

NMZ223-233-021700-
/O.CON.KABQ.HW.W.0001.000000T0000Z-260103T0000Z/
Central Highlands-Guadalupe County-
847 AM MST Fri Jan 2 2026

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph
  expected, except 30 to 40 mph with gusts up to 60 mph from the
  Clines Corners area southeastward to around Vaughn.

* WHERE...Central Highlands and Guadalupe County.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Damaging winds may blow down trees and power lines. Power
  outages are possible. Travel will be difficult, especially for high
  profile vehicles.

* ADDITIONAL DETAILS...The strongest crosswinds will impact
  southwest-to-northeast oriented roads like Highway 54 through the
  Vaughn area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ201-021700-
/O.EXT.KABQ.FG.Y.0001.000000T0000Z-260102T1700Z/
Northwest Plateau-
847 AM MST Fri Jan 2 2026

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM MST THIS MORNING...

* WHAT...Visibility under a quarter mile in dense fog.

* WHERE...Northwest Plateau including Farmington, Aztec, and
  Bloomfield.

* WHEN...Until 10 AM MST this morning.

* IMPACTS...Low visibility and wet roads could make driving
  conditions hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

NMZ221-222-229-232-234>237-239-021700-
/O.CON.KABQ.WI.Y.0001.000000T0000Z-260103T0000Z/
Sandia and Manzano Mountains including Edgewood-Estancia Valley-
Northeast Highlands-Eastern San Miguel County-Quay County-Curry
County-Roosevelt County-De Baca County-Eastern Lincoln County-
847 AM MST Fri Jan 2 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph
  expected.

* WHERE...Sandia and Manzano Mountains including Edgewood, Estancia
  Valley, Northeast Highlands, Eastern San Miguel County, Quay
  County, Curry County, Roosevelt County, De Baca County, and Eastern
  Lincoln County.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs may be blown down. Expect strong crosswinds on area roadways.

* ADDITIONAL DETAILS...The strongest winds are forecast from midday
  through the afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

24
264 
WWUS75 KABQ 021645
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
945 AM MST Fri Jan 2 2026

NMZ201-021745-
/O.EXP.KABQ.FG.Y.0001.000000T0000Z-260102T1700Z/
Northwest Plateau-
945 AM MST Fri Jan 2 2026

...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM MST THIS MORNING...

Fog has diminished and is not expected to return. Therefore, the Fog
Advisory will be allowed to expire.

$$

NMZ223-233-030000-
/O.CON.KABQ.HW.W.0001.000000T0000Z-260103T0000Z/
Central Highlands-Guadalupe County-
945 AM MST Fri Jan 2 2026

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph
  expected, except 30 to 40 mph with gusts up to 60 mph from the
  Clines Corners area southeastward to around Vaughn.

* WHERE...Central Highlands and Guadalupe County.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Damaging winds may blow down trees and power lines. Power
  outages are possible. Travel will be difficult, especially for high
  profile vehicles.

* ADDITIONAL DETAILS...The strongest crosswinds will impact
  southwest-to-northeast oriented roads like Highway 54 through the
  Vaughn area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ221-222-229-232-234>237-239-030000-
/O.CON.KABQ.WI.Y.0001.000000T0000Z-260103T0000Z/
Sandia and Manzano Mountains including Edgewood-Estancia Valley-
Northeast Highlands-Eastern San Miguel County-Quay County-Curry
County-Roosevelt County-De Baca County-Eastern Lincoln County-
945 AM MST Fri Jan 2 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph
  expected.

* WHERE...Sandia and Manzano Mountains including Edgewood, Estancia
  Valley, Northeast Highlands, Eastern San Miguel County, Quay
  County, Curry County, Roosevelt County, De Baca County, and Eastern
  Lincoln County.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs may be blown down. Expect strong crosswinds on area roadways.

* ADDITIONAL DETAILS...The strongest winds are forecast from midday
  through the afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

25
164 
WWUS75 KABQ 022350
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
450 PM MST Fri Jan 2 2026

NMZ223-233-030100-
/O.EXP.KABQ.HW.W.0001.000000T0000Z-260103T0000Z/
Central Highlands-Guadalupe County-
450 PM MST Fri Jan 2 2026

...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

Although a few gusts may persist, winds will continue to decrease
through the evening, therefore the High Wind Warning will be allowed
to expire.

$$

NMZ221-222-229-232-234>237-239-030100-
/O.EXP.KABQ.WI.Y.0001.000000T0000Z-260103T0000Z/
Sandia and Manzano Mountains including Edgewood-Estancia Valley-
Northeast Highlands-Eastern San Miguel County-Quay County-Curry
County-Roosevelt County-De Baca County-Eastern Lincoln County-
450 PM MST Fri Jan 2 2026

...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

Although a few gusts may persist, winds will continue to decrease
through the evening, therefore the Wind Advisory will be allowed to
expire.

$$

24

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jan 1, 10:31 PM MST, 7 minutes earlier. Its key messages:

  • Updated at 1028 PM MST Thu Jan 1 2026
  • Periods of wet roads are expected along and west of the central mountain chain today through Friday, except for slick and snow covered roads on passes in the northern mountains reaching over 9,000 feet.
  • West and northwest wind gusts 30 to 40 mph today, and up to 60 mph Friday, will produce hazardous crosswinds on north-to-south and southwest-to-northeast oriented roads across the central highlands into the eastern high plains.
  • Well above average temperatures will persist through at least Monday, especially across the eastern plains.
Area forecast discussion, Jan 1, 10:31 PM MST, 7 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1031 PM MST Thu Jan 1 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 1028 PM MST Thu Jan 1 2026

- Periods of wet roads are expected along and west of the central
  mountain chain today through Friday, except for slick and snow
  covered roads on passes in the northern mountains reaching over
  9,000 feet.

- West and northwest wind gusts 30 to 40 mph today, and up to 60
  mph Friday, will produce hazardous crosswinds on north-to-south
  and southwest-to-northeast oriented roads across the central
  highlands into the eastern high plains.

- Well above average temperatures will persist through at least
  Monday, especially across the eastern plains.

&&

.SHORT TERM...
(This evening through Friday night)
Issued at 1115 AM MST Thu Jan 1 2026

The 18Z KABQ upper air sounding showed a PWAT of 0.70", which
smashed the daily record of 0.54". However, forcing is weak at
best with the upper level ridge flattening and a weak shortwave
trough approaching from over AZ/UT. The result is areas of only
light precipitation that has measured as a few hundredths of an
inch of rain across central NM and between 0.10-0.20" across far
western NM. Snow levels are high, around 9kft and very little to
no snow has been noted at area SNOTELs. However, the peaks of the
northern mountains are forecast to pick up several inches of new
snow through Friday, but not over a large enough area to warrant
an advisory. An upper level low/trough over CA is forecast to move
toward the Four Corners overnight and then across northern NM on
Friday, steering stronger winds aloft over the area and resulting
in windy conditions along/east of the central mountain chain. This
is especially true on Friday across the Central Highlands, with
700mb wind speeds forecast to reach up between 50-60kts. The upper
level trough will bring a Pacific front, so there will be a
gradient component to the winds on Friday as well. Went ahead and
issued a High Wind Warning for the Central Highlands and Guadalupe
County (mainly for far western portions) for Friday with the 12Z
GFS MOS peaking at 34kts sustained and the NAM MOS as 37kts.
Otherwise, temperatures on Friday will be above average,
especially across the eastern plains thanks to westerly downslope
winds.

&&

.LONG TERM...
(Saturday through Wednesday)
Issued at 1115 AM MST Thu Jan 1 2026

An upper level ridge will move east across the area this weekend,
with fair weather conditions and warming that will send
temperatures soaring to well above average areawide by Sunday.
Increasing southwest flow aloft and lee side troughing will be the
setup for early to mid week in advance of a Pacific low/trough,
forecast to move through the region at some point from mid to late
week. However, there is notable model spread with this feature,
so low forecast confidence with regard to precipitation around mid
week at time. The model consensus is for the Pacific low to fill
and lift northeast across the region late week as a more
significant trough dives southeast from the Pacific NW and upper
CA coast into the Great Basin and Desert SW, bringing potential
for impacts to NM by the end of next week.

&&

.AVIATION...
(06Z TAFS)
Issued at 1028 PM MST Thu Jan 1 2026

Increased cloudiness has spread over much of northwestern to north
central New Mexico with lower cloud bases and ceilings, as well
as a few spotty light rain and high elevation snow showers. These
clouds will persist into Friday morning with showers gradually
trending toward northwestern and north central parts of New
Mexico. Scattered areas of MVFR ceilings (1,000-3,000 ft) will be
found in these northwestern to north central areas through Friday
morning with a few spotty or localized IFR ceilings (500-1,000
ft), particularly during passing showers. Mountain peak
obscurations will also persist. While winds at the surface in
eastern New Mexico have temporarily decreased in speed, the winds
aloft remain strong with 40-50 kt common at 10,000 ft above sea
level. This has led to low level wind shear east of the central
mountain chain which will persist into early Friday. Then, strong
winds aloft will mix down and spread to the surface Friday
afternoon with gusts of 25-35 kt being common. Higher gusts to 50
kt will impact the central highlands (KCQC, KSXU).

&&

.FIRE WEATHER...
Issued at 1115 AM MST Thu Jan 1 2026

Critical fire weather conditions are not forecast through at least
the next seven days. Pacific moisture over the area is providing
high humidity and areas of light precipitation, but with a smaller
footprint of wetting precipitation. Winds will exceed critical
threshold Friday across much of central and east central NM, but
humidity will be too high for critical conditions. A warming and
drying trend will begin Friday and ramp up through the weekend
under the influence of a transient upper level ridge, with vent
rates trending down and becoming mostly poor by Saturday.
Southwest flow aloft will increase late in the weekend and into
early next week, with lee side troughing bringing breezy to
locally windy conditions to northeast and east central NM. Pacific
moisture will ramp back up going into the middle of next week,
with chances for wetting precipitation coming back to the forecast
as a Pacific trough approaches from near SoCal.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  35  51  27  51 /  60  70   0   0
Dulce...........................  31  47  20  54 /  80  90   0   0
Cuba............................  33  48  24  54 /  40  70   0   0
Gallup..........................  35  51  20  57 /  30  40   0   0
El Morro........................  34  48  24  58 /  30  50   0   0
Grants..........................  33  53  22  59 /  30  30   0   0
Quemado.........................  34  51  25  62 /  10  10   0   0
Magdalena.......................  36  55  31  57 /  20   0   0   0
Datil...........................  33  51  27  58 /   5   0   0   0
Reserve.........................  29  60  24  64 /  10   5   0   0
Glenwood........................  32  62  28  66 /  30  10   0   0
Chama...........................  30  40  18  49 /  70  90   5   0
Los Alamos......................  37  48  30  52 /  30  50   0   0
Pecos...........................  35  50  27  57 /  10  30   0   0
Cerro/Questa....................  33  46  24  51 /  10  40   0   0
Red River.......................  27  40  17  48 /  10  40   5   0
Angel Fire......................  28  43   8  52 /  20  40   0   0
Taos............................  31  50  21  54 /  20  50   0   0
Mora............................  35  50  25  59 /  20  30   0   0
Espanola........................  34  55  25  57 /  30  50   0   0
Santa Fe........................  36  52  29  54 /  20  40   0   0
Santa Fe Airport................  34  55  26  55 /  20  40   0   0
Albuquerque Foothills...........  41  55  32  56 /  10  20   0   0
Albuquerque Heights.............  42  58  33  56 /  10  10   0   0
Albuquerque Valley..............  35  61  27  58 /  10  10   0   0
Albuquerque West Mesa...........  37  59  31  56 /  10  10   0   0
Belen...........................  34  63  28  57 /   5   5   0   0
Bernalillo......................  39  59  29  58 /  10  20   0   0
Bosque Farms....................  32  61  27  57 /   5  10   0   0
Corrales........................  37  59  30  58 /  10  10   0   0
Los Lunas.......................  33  61  28  56 /   5  10   0   0
Placitas........................  42  55  31  55 /  20  20   0   0
Rio Rancho......................  38  58  31  56 /  10  10   0   0
Socorro.........................  38  64  33  59 /  10   0   0   0
Sandia Park/Cedar Crest.........  39  51  29  54 /  10  20   0   0
Tijeras.........................  39  52  29  54 /  10  20   0   0
Edgewood........................  39  53  28  56 /   5  10   0   0
Moriarty/Estancia...............  35  55  25  59 /   0  10   0   0
Clines Corners..................  35  50  28  55 /   0   0   0   0
Mountainair.....................  38  55  28  58 /   0   0   0   0
Gran Quivira....................  37  56  28  59 /   0   0   0   0
Carrizozo.......................  39  60  33  62 /  10   0   0   0
Ruidoso.........................  39  55  32  60 /  10   0   0   0
Capulin.........................  30  57  25  56 /   0  20   0   0
Raton...........................  30  59  24  57 /   0  10   0   0
Springer........................  32  60  23  61 /   0   5   0   0
Las Vegas.......................  35  55  27  58 /   0   5   0   0
Clayton.........................  38  67  33  61 /   0  20   5   0
Roy.............................  36  61  28  58 /   0   5   0   0
Conchas.........................  39  69  29  65 /   0   0   0   0
Santa Rosa......................  44  63  32  63 /   0   0   0   0
Tucumcari.......................  41  71  31  67 /   0   0   0   0
Clovis..........................  43  68  35  66 /   0   0   0   0
Portales........................  43  69  32  68 /   0   0   0   0
Fort Sumner.....................  43  67  33  65 /   0   0   0   0
Roswell.........................  42  72  37  67 /   0   0   0   0
Picacho.........................  41  66  37  66 /   0   0   0   0
Elk.............................  36  64  34  65 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
High Wind Warning from 8 AM to 5 PM MST Friday for NMZ223-233.

&&

SHORT TERM...11
LONG TERM....11
AVIATION...52

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 6:22 AM MSTDense Fog AdvisoryABQMcKinley, San Juan4 hr

Nearby

Wind Advisories in New Mexico, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.